Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tribuss
Jul 3, 2013

I am on tribuss treatment and today is day 32. After taking the pill it feels like a burning sensation in my stomach and wanted to find out if this normal?

Response from Dr. Henry

Burning in the stomach can occur from Tribuss (Atripla in US) but is not common and often may be due to another problem (such as high acid levels, H pylori infection, or other often non-HIV related condition). Bloating, loose stools, mild nausea are the more common stomach problems from Tribuss and tend to decrease over first months on treatment such that after several months perhaps only 5-10% of patients have persistent annoying gut problems. KH



Previous
Time difference in taking medication
Next
coumadin + allopurinol +antiretrovirals

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement